Medical Questions > Mens Health > Testicles Forum

can ciprofloxacin cause swollen testicles?

hello,
can ciprofloxacin cause swollen testicles? feels like im dragging them
cause after i take it it feels my balls bigger and i feel them around my thigh
Did you find this post helpful?
|

User Profile
replied June 8th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Ciprofloxacin doesnot cause testicular swelling.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Quick Reply
Must Read
Mumps is still common in many parts of the world. But what is the mumps? And what parts of the body can it affect? Basic facts on mumps here....
Although children are most at risk of getting the mumps, other groups are also at risk. Learn more about the mumps virus and risk factors for mumps here....
Swollen salivary glands are the first sign that you might have the mumps. But what other symptoms can you identify? And when should you seek medical help?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Testicles , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.